Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have positional syncope but sensation of passing out leaves as I stand; pressing in chest. Explain situation?

I have positional syncope but it is reverse positional syncope. In another words, if I stand up the symptom ( fainting or passing out) goes away. The worse time I get this symptom is when I position myself to do an angled leg press in the gym. I do not need to push the weight; I just need to put my feet up on the plate to get the feeling of passing out (which did occur one time). The other times I get the same feeling but less so is when I bend over or lay prone with a pad pressing on my stomach/chest. There are a few positional things I can do that help such as straightening my neck but does not preclude the feeling necessary. I am a 64 year old 210lb 7 % body fat bodybuilder.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear madam,

You could be having hormonal disturbances . Polycystic ovaries needs to be ruled out at the earliest .

Dr. Shruti
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor